# SDR ASAA2021081235684

- Difficulty date: August 12, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,398 hours, 7,126 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 FAN BLADE LUBE SPACERS #1, 2, 3, 4, 5, 6, 8, 9,12, 13, 14, 16,18 AND 20 ELASTOMERS ARE DISBONDED. GROUNDED - YES. FAN BLADE SPACERS REPLACED PER APPLICABLE STEPS OF TC 7847010.
